# SDR AMTA200301126

- Difficulty date: September 2, 2003
- Submitted: September 30, 2003
- Operation: Air carrier
- Aircraft: N162AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1220
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Part number: 1281T10033
- Part serial: 1693
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR IS INOPERATIVE ELECTRICALLY.  REMOVED AND REPLACED R-1 DOOR ELECT ACTUATOR IAW 52-12-01, OPS CHECKED OK.  (M)
